# SDR ERKR0710032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69B14267U10
- Part serial: NSN
- Condition: Broken
- Location: Zone 200
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DVI AT STA. 1000 FRONT SPAR SHEAR TIE, FOUND 1EA FRONT SHEAR TIE CRACKED AT LBL 33.99, REPLACEMENT OF PART REQUIRED PER EO 5312-22-01 G2 CONDITION 8 STEP #40 AND #41.
